# SDR 97FDEA00298

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25
- Aircraft serial: 19851
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunction
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR PLACED DOWN, NOSE WHEEL GREEN LIGHT WOULD NOT ILLUMINATE.  PRESS TO TEST GOOD.  CYCLED GEAR AND GOT A GREEN DOWN AND LOCKED LIGHT.  AFTER TROUBLESHOOTING SYS, SUSPECT NOSEGEAR POS SWITCH AS BEING BAD.  ORDERED PT AND PT N.I.S.  REMOVED ARM FROM LOCK SWITCH AND CKD WITH METER MANY TIMES NO FAILURES NOTED.  REMOVED ARM FROM POS SWITCH AND CKD WITH METER WHILE OPERATING MANY TIMES.  NO PROBLEMS FOUND.  OPERATE SWITCHES WHILE VIEWING POSITION LIGHTS.  ALL POSITIONS  NORMAL.  COULDN'T DUPLICATE ITEM.  POSITION LIGHTS OK FOR SERVICE.
